Maslov's canonical operator on the germ of a complex almost analytic manifold
Doklady Akademii Nauk, Tome 213 (1973) no. 6, pp. 1251-1254
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1973_213_6_a5,
author = {V. V. Kucherenko},
title = {Maslov's canonical operator on the germ of a complex almost analytic manifold},
journal = {Doklady Akademii Nauk},
pages = {1251--1254},
year = {1973},
volume = {213},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1973_213_6_a5/}
}
V. V. Kucherenko. Maslov's canonical operator on the germ of a complex almost analytic manifold. Doklady Akademii Nauk, Tome 213 (1973) no. 6, pp. 1251-1254. http://geodesic.mathdoc.fr/item/DAN_1973_213_6_a5/